# SDR HNAA2018110800279

- Difficulty date: November 6, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 34,453 hours, 29,788 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PDIS  695     05-50  1614951  06NOV18  PWM  CLOSE
      SEVERE TURBULENCE ENCOUNTERED AT 29K FT. WITH A/C
      CLIMB AND THEN PITCH DOWN.
FACT  06NOV18  21:50  PWM
            C/W SEVERE TURBULENCE INSP. PER AMM 05-50-27. NO
            DISCREPANCIES NOTED, OK FOR SERVICE.
